# SDR 08FDEA03562

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,021 hours, 31,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTS 2 LOUD BANGS OR POPS.  NO  ENG INDICATION FLUCTUATIONS OR PRESSURIZATION CHANGES.  CREW REPORTS ENTRY DOOR WAS HARD TO CLOSE, BUT NO  LIGHTS EVER CAME ON.  OCCURED APPROXIMATELY AROUND 14,000 FT.  INSPECT CABIN ENTRY DOOR AND FOUND TOP, AFT, CRANK ROLLER CAM BROKEN.  THE TIP AND ROLLER STILL ATTACHED BROKE OFF.  TALKING WITH MOCC ON PARTS.  REMOVED AND REPLACED UPPER AFT CRANK ASSY AND ROLLER.  REMOVED AND REPLACED THE LOWER AFT ROLLER REF MM 51-11-022-4.
